# SDR EE4Y2023031017414

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 02503
- Aircraft time: 46,735 hours, 31,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER ALLEGIANT TASK IT WAS FOUND CORROSION AT THE AFT PASSENGER DOOR SILL AT FR68 LH SIDE. A PERMANENT REPAIR WAS PERFORMED AS PER A319 SRM 53-41-14-300-001 REPAIR PRINCIPLE 8 FIGURE 001. SEE COOPESA WORK ORDER A1M148, 2-25 FOR DETAILS.
